# SDR SWAA2022021663457

- Difficulty date: January 23, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,429 hours, 14,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB ANGLE ATTACH BRACKET @ DEFLECTION CONTROL RIB CRACKED / [01] REMOVED DAMAGED BRACKET; LOCATED; DRILLED NEW BRACKET PER SRM 51-40-02. OK TO INSTALL;[02] REMOVED AND REPLACED PER SRM 51-40-02
